Israel Journal of Mathematics
The Israel Journal of Mathematics is an international journal publishing high-quality, original research papers in a wide spectrum of pure and applied mathematics. The prestigious interdisciplinary editorial board reflects the diversity of subjects covered in this journal, including set theory, model theory, algebra, group theory, number theory, analysis, functional analysis, ergodic theory, algebraic topology, geometry, combinatorics, theoretical computer science, mathematical physics, applied mathematics.
The Israel Journal of Mathematics is owned by the Hebrew University of Jerusalem and publishes for worldwide distribution under the Magnes Press. Since its inception in 1963, its volumes can be found in the libraries of major mathematical institutions around the world. More than 2,300 pages per year are published.
- Journal Title
- Israel Journal of Mathematics
- Volume 1 / 1963 - Volume 214 / 2016
- Print ISSN
- Online ISSN
- The Hebrew University Magnes Press
- Additional Links
- Industry Sectors
To view the rest of this content please follow the download PDF link above.